# SDR 2005FA0000357

- Difficulty date: March 21, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Engine: Allsn 501D22A
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 6843949
- Condition: Incorrect
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE REPLACEMENT AND INSTALLATION OF THERMOCOUPLES THE FOLLOWING OBSERVATIONS WERE MADE: 2 COMBUSTION LINER SUPPORTS HAD BEEN GROUND TO FIT INTO LINER.  LOOSE LOCKWIRE ON REAR SCAVANGE PUMP RETAINING NUTS.  INLET/ OUTLET OIL TRANSFER TUBE RETAINING SCREWS LOOSE NOT SAFETY WIRED. (K)
